# SDR SWAA2022031571212

- Difficulty date: February 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL ATTACH ANGLE; LOCATED ON FUSELAGE FRAME 907. STA 887+19; RBL 25; WL 172. / [01] REMOVED CORROSION ON ATTACH ANGLE ON FUSELAGE FRAME WAS NO FOUND ALLOWABLE DAMAGE ;PART MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH#9.;[02] REMOVED ON AFT CARGO BAY SIDEWALL ATTACH ANGLE LOCATED ON FUSELAGE FRAME 907; STA 887+19 RBL 25 WL;172 IAW SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION ENTRYT 1. AND 2.;[04] FORMED SPLICE - FRAME FROM MATERIAL 7075T0#0.056' CLAD. LOT:1369938-1; IAW SRM 51-30-01-0G-0; DWG#147A9409-17; TYPE :PL; REV:A. OK TO SEND HEAT TREAT.;[05] VERIFIED CORRECTIVE ACTION #4;[06] RECEIVED ON AFT CARGO BAY SIDEWALL ATTACH ANGLE LOCATED ON FUSELAGE FRAME BS 907. STA 887+19 RBL 25 WL 172 ITEM HFAB53-AN-011 PO#857836. LOCATED AND DRILLED IAW SRM 51-40-05 DWG 147A9409;[07] OK TREAT AND PRIMER;[08] VERIFIED CORRECTIVE ACTION ENTRY 6. AND 7.  OK TO TREAT AND PRIME;[09] APPLIED ON SIDEWALL ATTACH ANGLE CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02 . OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION ENTRY 9.  OK TO INSTALL;[11] INSTALLED NEW ANGLE ON AFT CARGO BAY AT FRAME 907;STA 887;RBL25;WL 172;IAW SRM 51-40-02-OG-0;AND DWG#147A9409.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[12] VERIFIED CORRECTIVE ACTION #11.;[13] VERIFIED ALL STEPS COMPLETE.
